Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the structure of algebras and homomorphisms


Author: C. B. Bell
Journal: Proc. Amer. Math. Soc. 7 (1956), 483-492
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078985-9
MathSciNet review: 0078985
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Marczewski, On the isomorphism and the equivalence of classes and sequences of sets, Fund. Math. vol. 32 (1939) pp. 133-148.
  • [2] Roman Sikorski, On an analogy between measures and homomorphisms, Ann. Soc. Polon. Math. 23 (1950), 1–20. MR 0039697
  • [3] A. Tarski, Über additiv und multiplikativ Mengenkörper und Mengenfunktionen, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie vol. 30 (1937) pp. 151-181.
  • [4] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [5] C. Bell, Structures of measure spaces, Ph.D. thesis, University of Notre Dame, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078985-9
Article copyright: © Copyright 1956 American Mathematical Society